# SDR BJNA040810

- Difficulty date: August 12, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N222TM
- Make and model: Boeing 737-2K9
- Aircraft serial: 23404
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fs
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION AT TIMCO, LAKE CITY, FL, FOUND SKIN DENTED AT BS 1009 AND BS 1013 BETWEEN STRINGER 12L AND 15L BETWEEN ADJACENT BOYS.  REMOVED FUSELAGE SKIN FROM BS 1009-1013, FABRICATED AND INSTALLED NEW SKIN SECTOIN IAW TIMCO REPAIR ENGINEERING ORDER REO-LOO795 REV IR MATERIAL 2024-T3 .071 26 BY 30.  (M)
